Chafik Bouhaddioui

University of Montreal - Department of Mathematics and Statistics

Montreal, Quebec H3C 3J7

Canada

http://www.dms.umontreal.ca/~chafik/anglais.htm

SCHOLARLY PAPERS

1

DOWNLOADS

24

CITATIONS

2

Scholarly Papers (1)

1.

A Generalized Portmanteau Test for Independence of Two Infinite-Order Vector Autoregressive Series

Journal of Time Series Analysis, Vol. 27, No. 4, pp. 505-544, July 2006
Number of pages: 40 Posted: 02 Jun 2006
Chafik Bouhaddioui and Roch Roy
University of Montreal - Department of Mathematics and Statistics and University of Montreal - Department of Mathematics and Statistics
Downloads 24 (405,709)
Citation 2

Abstract: